# SDR QXEA0201835

- Difficulty date: November 4, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 3,499 hours, 4,106 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PDX - DURING FLAP EXTENSION TO 15 DEGREES, THE FLAP POWER CAUTION LIGHT ILLUMINATED.  FLAPS STOPPED MOVING AT 10 DEGREES.  THE CREW PERFORMED THE CHECKLIST AND THE CONDITION REMAINED.  THE LANDING WAS UNEVENTFUL.  MAINTENANCE INSPECTED THE AIRCRAFT AND RESET THE LATCH RELAY IAW THE FAULT ISOLATION MANUAL 27-50-00-810-004.  AN OPERATIONAL CHECK WAS PERFORMED AND CHECKED GOOD.  NO PARTS WERE REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
